MathSciNet Relay Station
MathSciNet bibliographic data
MR2919251 30E10 (31A15 41A20 41A21)
Martines-Finkelʹshteĭn, A.; Rakhmanov, E. A.; Suetin, S. P. Variation of equilibrium energy and the $S$-property of a stationary compact set. (Russian) Mat. Sb. 202 (2011), no. 12, 113--136; translation in Sb. Math. 202 (2011), no. 11-12, 1831–1852
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement